PFStinks Ella Log (PFS)

IHateFin

Moderator
Messages
1,156
i'm getting headache on ella(5mg). Its helping me other departments though. Anyone else getting headaches?

It could be prolactin, yes BUT if your sex drive is improving then it's not a prolactin headache.
Sometimes when I take something that boosts estrogen I'll get a little anxious then BAM in in a great mood but I get a slight headache at times yet feel great.
If this sounds like you and you feel great then it's not prolactin but rather possible something more complex like brain chemistry changes etc
 

IHateFin

Moderator
Messages
1,156
im guessing his results stuck haha! if thats why hes not around i dont blame him! happy for you, brother!
 

PFStinks

Well-Known Member
Messages
55
Unfortunately my results did not stick. I attempted taking B vitamins, Vitamin C & fats after my Ella dose but I returned to my previous PFS state. The first sign is always loose stools, bordering on diarrhea.

I tried Ella for a second time a month later because the first time showed promising results, this time I tried higher doses for a shorter period by splitting the pill in 3. It didn't work, even with the B vitamins, and Vitamin C.

My stools have still been loose, and high amounts of HCL are barely doing anything. I'll take over 10 HCL pills with a meal and my stools are still loose, my energy is low and it seems like I'm stuck.

I'm trying to do a basic electrolyte protocol by taking cysteine HCL, magnesium and potassium, but I'm not sure if the high amounts of betaine HCL im taking is tanking potassium? Maybe I should get off of HCL while trying to increase my potassium. I'm not sure what to do now.
 

snowball

Well-Known Member
Messages
407
It looks a bit similar to mine. My stool frequency increased again and have loose stools 3-4 weeks after initial promising Ella results. Also have back pain. All are low DHT symptoms I guess.

I might either try RU or TEI .

Anything that improved for you?

Unfortunately my results did not stick. I attempted taking B vitamins, Vitamin C & fats after my Ella dose but I returned to my previous PFS state. The first sign is always loose stools, bordering on diarrhea.
 

JasonSky

Well-Known Member
Messages
133
Unfortunately my results did not stick. I attempted taking B vitamins, Vitamin C & fats after my Ella dose but I returned to my previous PFS state. The first sign is always loose stools, bordering on diarrhea.

Sorry to hear that brother. I also tried Ella and it didn't really have much of affect on me either, not even in the short run.

At the moment I'm just taking probiotics, digestive enzymes with protein, an amino acid mix (cysteine, histidne, gluatmine), and some potassium and magnesium, + a good multivitamin, and a bcomplex.
 
Last edited:

PFStinks

Well-Known Member
Messages
55
Can anyone tell me if it's counter-intuitive to take Betaine HCL while doing the electrolyte protocol?
The goal of the electrolyte protocol is to tank potassium, get it back up, tank it again and so on.

But I heard that HCL tanks potassium? So would my potassium remain tanked, rendering the protocol useless?
 

IHateFin

Moderator
Messages
1,156
Damn, bro sorry to hear that!
I was rooting for you, man!!! If it had stuck woulda been an easy route...

Got a bit of insight on it tho... so maybe this is a coincidence, but maybe it's true.
I think Ella works by sensitizing us to prog, but maybe it doesn't stick cuz our bodies fail to upregulate the actual production of prog..

Now teibulus increases lh and has increases in prog and test. I've read studies showing trib increases prog. It would make sense as too why there are trib snap backs if that's the case too.

... so what I realized was trib after Ella cycle increases prog with the increases in sensativity..
I took 1 single dose of Ella at 5mg and felt nothing; however, I started feeling better after a week so I took trib once a week and noticed each time I took it I would be thrusted forward more until after 3 weeks I took trib and it didn't improve me...
which I think I hit the threshold of where the increases in prog was not proportional to the increase in prog sensativity..

I think if anyone is going to try Ella they should take trib a week after and take trib once a week along with bcomplex. That's what I did and all benefits have stuck!
I plan on doing it again since I only did one dose n maybe do two doses but for now I'm trying natural stuff to see if I can get my body to just go back to normal on its own..
 

snowball

Well-Known Member
Messages
407
I think if anyone is going to try Ella they should take trib a week after and take trib once a week along with bcomplex. That's what I did and all benefits have stuck!
..
Good point!
Have you tried Licorice after Ella? If so, was it during the same time you were taking Tribulus?
 

snowball

Well-Known Member
Messages
407
I did try licorice after and it did not have a great effect on me.. I was surprised
That’s very interesting. Post-Ella, I tried Licorice and was initially a hit or miss. Now, after a month Licorice is giving a good effect again however my Ella gains went down.
I have also tried Tribulus (not consistently) once or twice after Ella. It gave better results but felt bad a day after (I.e., not holding Trib gains)
 

IHateFin

Moderator
Messages
1,156
That’s very interesting. Post-Ella, I tried Licorice and was initially a hit or miss. Now, after a month Licorice is giving a good effect again however my Ella gains went down.
I have also tried Tribulus (not consistently) once or twice after Ella. It gave better results but felt bad a day after (I.e., not holding Trib gains)


Interesting... I wonder if licorice not "working" is a good sign for healing..
 

IHateFin

Moderator
Messages
1,156
My experience was great but only when I paird trib with vitamin E and bcomplex... and a good vitamin E d-alpha trocophols or whatever haha has to be natural vitamin E. it lowers estrogen and increases steroidgenesis... maybe it wasn't just the trib but the addition of the vitamins that helped cuz for me the trib along with these pushed me forward by a lot each time I took it and the following days the gainz would taper a bit but over all stuck